# SDR PLG103095G1

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341BE
- Make and model: Saab SF340A
- Aircraft serial: 340A063
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Garrett Vlv
- Part number: 5056T88P01
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 4483 - EN ROUTE TO BOS, RECEIVED A RIGHT ENGINE ANTI-ICE VALVE LIGHT AND THE CAPTAINS AIRSPEED INDICATOR FAILED.  THE AIRCRAFT RETURNED TO HPN, LANDING WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT.  MAINTENANCE CLEANED THE CANNON PLUG AT THE CAPTAINS AIRSPEED INDICATOR AND DEFERRED THE AIR VALVE LIGHT IAW THE MEL, AND RETURNED THE AIRCRAFT TO SERVICE.  UPON ARRIVAL IN BOS, MAINTENANCE REPLACED THE RIGHT ENGINE ANTI-ICE GARRETT VALVE TO CLEAR THE MEL. (M)
